# SDR UALA2011092605181

- Difficulty date: September 25, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Aircraft: N811UA
- Make and model: Airbus A319-131
- Aircraft serial: 847
- Aircraft time: 46,109 hours, 18,273 cycles
- Engine: Iae V2522A5
- System (JASC): 2565 · Escape Slide
- Part: Container
- Condition: Cracked
- Location: Rt Ovrwing Slide
- Component: Slide
- Component part number: D31865110
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING SLIDE HAS 8.5 INCH CRACK ALONG TRAILING EDGE OF CONTAINER.  REPLACED RT OFF WING SLIDE ASSY.  CRACK OUT OF LIMITS PER MT25-018.  REPLACED PER AMM.
